# SDR FDEA2020022850391

- Difficulty date: February 25, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 84,480 hours, 20,509 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT SIGN INOP IN EMERGENGY LIGHT SYSTEM  TEST. REF WDM 33-52-01 REPAIRED BROKEN WIRE TERMINALS AT LEFT FWD DOOR EXIT SIGN L2-721 7,8 PER SWPM. REINSTALLED PANEL REF M/M 25-23-23-4. EMERGENCY LIGHTING TESTS NORMAL PER M/M 33-50-00-5. OK FOR SERVICE.
